# SDR UALA2008111304268

- Difficulty date: August 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 48,044 hours, 7,181 cycles
- Engine: Pwa PW40903
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 4885501002
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYSTEM STATUS MESSAGE.  REPLACED CENTER ACE AND B27143 COUPLER IN P312-E01 PANEL.  FAULT CLEARED.
